MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; STEM, HUMERAL SIZE7 RSP

ENCORE MEDICAL L.P. DJO SURGICAL; STEM, HUMERAL SIZE7 RSP
Catalog Number 506-00-007
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 11/07/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Revision due to stem loosening.
 
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2018-00592; 506-00-006, s810 - device loosening, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
DJO SURGICAL
Common Device Name
STEM, HUMERAL SIZE7 RSP
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758-5445
MDR Report Key20853719
Report Number1644408-2024-01843
Device Sequence Number21032911
Product Code PHX
UDI-Device Identifier00888912143844
UDI-Public00888912143844
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K041066
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number506-00-007
Device Lot Number540Y1929
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
506-00-007 LOT 540Y1929; 508-00-036 LOT 856C1006; 508-36-103 LOT 871C1004
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR
Patient SexFemale